# SDR AT0700008

- Difficulty date: December 30, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Engine: Rroyce BR700715A130
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Improper
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF RSW AT 17000. CRACKING NOISE STARTED FROM FO'S WINDSHIELD. WINDSHIELD WAS VIBRATING AS WELL.  DIVERTED, OVERWEIGHT LANDING AT 106.2.  VISUALLY INSPECTED WINDOW IAW MM.  NO CRACKS FOUND. CHECKED TORQUE IAW MM 56-11. TORQUE CHECKED GOOD. PRESSURIZED AC TO 6 PSI DIFF. NO LEAKS FOUND. FOUND AERO DYNAMIC FILLET SEALANT UNCURED AND COMING OUT OF FILLET SLAPPING FUSELAGE ABOVE F/O WINDOW CAUSING VIBRATION. CLEANED AND REMOVED SEAL.
